Cyril Imbert
Cyril Imbert
CNRS & ENS
Verified email at math.cnrs.fr - Homepage
Title
Cited by
Cited by
Year
Second-order elliptic integro-differential equations: viscosity solutions' theory revisited
G Barles, C Imbert
Annales de l'IHP Analyse non linéaire 25 (3), 567-585, 2008
3252008
Fractal first-order partial differential equations
J Droniou, C Imbert
Archive for Rational Mechanics and Analysis 182 (2), 299-331, 2006
1952006
On the Dirichlet problem for second-order elliptic integro-differential equations
G Barles, E Chasseigne, C Imbert
Indiana University Mathematics Journal, 213-246, 2008
1552008
H\^ older continuity of solutions of second-order non-linear elliptic integro-differential equations
G Barles, E Chasseigne, C Imbert
arXiv preprint arXiv:1009.0685, 2010
1092010
A Hamilton-Jacobi approach to junction problems and application to traffic flows
C Imbert, R Monneau, H Zidani
ESAIM: Control, Optimisation and Calculus of Variations 19 (1), 129-166, 2013
1082013
Harnack inequality for kinetic Fokker-Planck equations with rough coefficients and application to the Landau equation
F Golse, C Imbert, C Mouhot, A Vasseur
arXiv preprint arXiv:1607.08068, 2016
882016
A non-local regularization of first order Hamilton–Jacobi equations
C Imbert
Journal of Differential Equations 211 (1), 218-246, 2005
872005
Optimal control under stochastic target constraints
B Bouchard, R Elie, C Imbert
SIAM Journal on Control and Optimization 48 (5), 3501-3531, 2010
812010
The nonlocal porous medium equation: Barenblatt profiles and other weak solutions
P Biler, C Imbert, G Karch
Archive for Rational Mechanics and Analysis 215 (2), 497-529, 2015
752015
Level set approach for fractional mean curvature flows
C Imbert
Interfaces and Free Boundaries 11 (1), 153-176, 2009
692009
Flux-limited solutions for quasi-convex Hamilton-Jacobi equations on networks
C Imbert, R Monneau
arXiv preprint arXiv:1306.2428, 2013
682013
Lipschitz regularity of solutions for mixed integro-differential equations
G Barles, E Chasseigne, A Ciomaga, C Imbert
Journal of differential equations 252 (11), 6012-6060, 2012
682012
C1, regularity of solutions of some degenerate fully non-linear elliptic equations
C Imbert, L Silvestre
Advances in Mathematics 233 (1), 196-206, 2013
642013
An introduction to fully nonlinear parabolic equations
C Imbert, L Silvestre
An introduction to the Kähler-Ricci flow, 7-88, 2013
632013
Barenblatt profiles for a nonlocal porous medium equation
P Biler, C Imbert, G Karch
Comptes Rendus Mathematique 349 (11-12), 641-645, 2011
592011
Homogenization of First Order Equations with (u/)-Periodic Hamiltonians Part II: Application to Dislocations Dynamics
C Imbert, R Monneau, E Rouy
Communications in Partial Differential Equations 33 (3), 479-516, 2008
582008
Alexandroff–Bakelman–Pucci estimate and Harnack inequality for degenerate/singular fully non-linear elliptic equations
C Imbert
Journal of Differential Equations 250 (3), 1553-1574, 2011
552011
Homogenization of fully overdamped Frenkel–Kontorova models
N Forcadel, C Imbert, R Monneau
Journal of Differential Equations 246 (3), 1057-1097, 2009
522009
The weak Harnack inequality for the Boltzmann equation without cut-off
C Imbert, L Silvestre
Journal of the European Mathematical Society 22 (2), 507-592, 2019
512019
Homogenization of some particle systems with two-body interactions and of the dislocation dynamics
N Forcadel, C Imbert, R Monneau
Discrete and continuous dynamical systems-series A 23 (3), pp 785--826, 2009
512009
The system can't perform the operation now. Try again later.
Articles 1–20